JournalspmVol. 69 / No. 1DOI 10.4171/pm/1906

Periodic solutions for a third-order differential equation without asymptotic behavior on the potential

  • Anderson L.A. de Araujo

    Universidade Federal de Viçosa, Brazil
Periodic solutions for a third-order differential equation without asymptotic behavior on the potential cover

You need to subscribe to download the article.

Abstract

We consider the third-order differential equation , where is a continuous function. We prove the existence of -periodic solution for this equation, using coincidence degree theories.